# SDR IXXA20200323005

- Difficulty date: February 28, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N360CM
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 99,843 hours, 16,625 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3131
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR ATI-767 C CHECK 18. IN COMPLIANCE OF TASK CARD 53-730-00-02 "GVI EXTERIOR SECTION 48 RH SIDE" THE FOLLOWING DISCREPANCY WAS IDENTIFIED: AFT EXTERIOR FUSELAGE SKIN IS CRACKED 4.50" AT STA 1620 14R. DAMAGED AREA REMOVED IAW B767 SRM 53-80-01 REPAIR 7 DETAIL VII, DAMAGE AREA CUTOUT HFEC IAW B767 NDTM PART 6 51-00-19. NO DEFECTS NOTED AT THIS TIME. -1 DOUBLER AND -2 FILLER FABRICATED IAW B767 SRM 53-80-01 REPAIR 7 PARA 4. ADDITIONALLY, DOUBLER FILLER INSTALLED IAW B767 SRM 53-80-01
